# SDR HNAA2018030800054

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 43,595 hours, 39,669 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED RELAYS K1237 AND K0058 IAW FCD1-30-16-0276,  FOUND EVIDENCE OF HEAT DAMAGE.  R & R THE RELAYS IAW AMM 20-13-02-0001, OPS CHECKED GOOD.  OK FOR SERVICE.
